I was administered dysport in between brows. why did my eyes fall or drop to my lashes and how long will it stay like that ?
How Long Does Droopy Eyebrow Last After Having Dysport Side Effect?
Doctor Answers 5
Good news is that the effects of Dysport will wear off in about 3-4 months. The drooping may resolve sooner than this.
Have a question? Ask a doctor
Heavy brows after Dysport
Sorry to hear about your unfortunate Dysport experience. When treating between the brows to address the vertical scowl lines, we are treating the muscles that run horizontally over the brow and when they contract create the vertical lines. If instead of injecting those muscles part of the frontalis muscle (the muscles responsible for raising the eyebrows) is injected and weakened the brows can fall and flatten. Though the effects of Dysport generally last 3-4 months, unwanted outcomes such as this generally resolve much sooner. (a few weeks) The good news is, it will wear off. Hang in there.
Dr. Grant Stevens
Help for eyelid droop
The droop usually lasts for a much shorter time than does the treatment and often resolves within two weeks on its own. If needed you can use the drops already described to try to shorten the process.
You might also like...
Dysport and eyelids
Thankfully all botulinum toxins are temporary in their effect in this case. It wears off within 3-4 months, although it actually takes longer to fully recover. None the less, the heaviness will resolve sooner then later.
Eyebrow or eyelid droop is uncommon after Botox - will resolve with time
Luckily your eyebrow or eyelid droop will resolve when the Botox wears off. This can last several weeks to several months but will resolve completely. You can use several types of drops to elevate the eyelid if you're suffering from eyelid droop - these include apraclonidine, neosynephrine hydrochloride and brimonidine. These medication do have side effects so I would recommend discussing with your injector.
Stephen Weber MD, FACS
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.